# SDR SWAA2021080990336

- Difficulty date: July 3, 2021
- Submitted: August 9, 2021
- Operation: Air carrier
- Aircraft: N561WN
- Make and model: Boeing 737-73V
- Aircraft serial: 32417
- Aircraft time: 53,697 hours, 34,618 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK AT R/H HRZ STB.INSPAR #4 AT STB. STA 120.30 LOWER FLANGE ; / [01] REPAIR FOR CRACK FOUND AT LOWER FLANGE OF RT HORIZONTAL STAB RIB #4; WILL BE ACCOMPLISHED ON N/R REF TTG8Q005ME6A. GENERATED FOR THE REPAIR OF A CRACK ON STIFFENER #4. REPAIR REF; B737-7 SRM 55-10-09-2R-5 DETAIL A.; [02] THIS N/R TRANSFERRED TO N/R: TTG8Q005ME6A. DUPLICATE N/R.
